Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals

Author: P. M. Hirsch
Journal: Math. Comp. 22 (1968), 280-285
MSC: Primary 65.55; Secondary 41.00
Corrigendum: Math. Comp. 22 (1968), 911.
MathSciNet review: 0226855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • P. Appell, Sur une classe de polynômes à deux variables et le calcul approché des intégrales doubles, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. 4 (1890), no. 2, H1–H20 (French). MR 1508102
  • A. Erdelyi et al., Higher Transcendental Functions, Vol. 2, Bateman Manuscript Project, McGraw-Hill, New York, 1953. MR 15, 419.
  • Philip J. Davis, Interpolation and approximation, Blaisdell Publishing Co. Ginn and Co. New York-Toronto-London, 1963. MR 0157156
  • Wolfgang Gröbner, "Über die Konstruktion von Systemen orthogonaler Polynome in ein- und zwei-dimensionalen Bereichen," Monatsh. Math., v. 52, 1948, pp. 38–54. MR 9, 430.
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • Preston C. Hammer, Numerical evaluation of multiple integrals, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Edited by R. E. Langer. Publication no. 1 of the Mathematics Research Center, U.S. Army, the University of Wisconsin, The University of Wisconsin Press, Madison, 1959, pp. 99–115. MR 0100355
  • F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670
  • P. M. Hirsch, Numerical Evaluation and Estimation of Multiple Integrals, Ph.D. Thesis, Univ. of Wisconsin, Madison, Wis., 1966. (Unpublished.)
  • Johann Radon, Zur mechanischen Kubatur, Monatsh. Math. 52 (1948), 286–300 (German). MR 33206, DOI
  • A. H. Stroud, Integration formulas and orthogonal polynomials, SIAM J. Numer. Anal. 4 (1967), 381–389. MR 228180, DOI
  • Vladimir Tchakaloff, Formules de cubatures mécaniques à coefficients non négatifs, Bull. Sci. Math. (2) 81 (1957), 123–134 (French). MR 94632
  • Morris Weisfeld, Orthogonal polynomials in several variables, Numer. Math. 1 (1959), 38–40. MR 102902, DOI

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55, 41.00

Retrieve articles in all journals with MSC: 65.55, 41.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society